... after my period, and it didnt delay my period, I ended up getting it twice that month. I couldnt afford to refill my prescription so i skipped a few months and I recently just started it again this month. I started it on a sunday about a week and a half after my last cycle. I have been having unprotected sex with my boyfriend this whole time (even before starting my bc again) My period is now 13 days late, and I have been having horrible mood swings, and constant slight cramping and discomfort in my lower abdomen. I have also been sick feeling, and was throwing up all day 2 weeks ago. I now have one blue pill to take before my last week of pills in the pack. I was just wondering if not starting the pills right after my last period is causing me to be late??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2011 • 1 answer
Tri-Sprintec - I usually start my peiod on the 3rd placebo pill day, that's today and I haven't got?
Posted 22 Nov 2011 • 1 answer
Posted 5 Dec 2011 • 1 answer
Posted 7 Jul 2014 • 1 answer
Posted 27 Aug 2017 • 1 answer